# SDR MWEA070124

- Difficulty date: May 28, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N928ME
- Make and model: Boeing 717-200
- Aircraft serial: 55194
- Aircraft time: 3,567 hours, 1,838 cycles
- System (JASC): 5248 · Tail Cone Doors
- Part: Retaining Clip
- Condition: Inoperative
- Location: Tail Cone
- Component: Tail Cone
- Component part number: 946345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE TAIL CONE RELEASE CHECK THE AFT PRESSURE BULKHEAD DOOR WOULD NOT DEPLOY DROP THE TAIL CONE.  ADJUSTED SPRING RETAINING CLIPS TO OBTAIN 30 POUNDS PULL FORCE AS REQUIRED.
